# SDR USAA950035

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor Receiver
- Part number: 6223255009
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8028 - THE NR 1 NAV IS 45 PERCENT OFF.  IT IS TO TTHE RIGHT OF THE NR 2 NAV.  MAINTENANCE REPLACED THE VOR REC SYSTEM.  OPERATIONS CHECK GOOD.  (Z)
